hand with human head and brain


From virutron.com

There is a very clear correlation with increased vaccinations of children to rising rates of autism in the United States, even though the U.S. Government health agencies refuse to acknowledge any causal effect between the bloated childhood vaccine schedule and diagnoses of autism. 

Weakened hearts, blood clots, and now you can add neurological brain damage to the list of side effects being reported in children following COVID-19 vaccinations.

In at least one case, one poor child developed all three conditions.

In a case study published earlier this month (May, 2022) in the Journal of Neuroimmunologya 15-year-old girl developed encephalopathy, myocarditis, and thrombocytopenia simultaneously following the second dose of the Pfizer COVID-19 vaccine.

As billions of people are getting vaccinated, it is not surprising that vaccine-related adverse events are coming into focus and being reported in the scientific literature.

Here we report a case of COVID-19 mRNA Pfizer- BioNTech vaccine-associated encephalopathy, myocarditis, and thrombocytopenia following the second dose of vaccine which responded dramatically to methylprednisolone. (Source.)

Neurological issues are common side effects of all childhood vaccines, and are often grouped under the label of “autism.” There is a very clear correlation with increased vaccinations of children to rising rates of autism in the United States, even though the U.S. Government health agencies refuse to acknowledge any causal effect between the bloated childhood vaccine schedule and diagnoses of autism.

It is no surprise, therefore, that we are seeing similar reports following the deadly COVID-19 vaccines.

READ MORE

https://virutron.com/cases-of-brain-damage-in-children-skyrocket-following-covid-19-vaccines/

Image by Gerd Altmann from Pixabay

Comments powered by CComment

Ordasoft Social Comments and Sharing Free
Joomla Social by OrdaSoft!